Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Experiencing green tongue, watery stools, high acid levels, limited sleep. What is the cure?

i am experiencing a green tongue and green watery stools - I ate chichen yesterday and I also have a history of high acid levels and regularly take acid reducers. Other factors include limited sleep (newborn baby) the condition started yesterday after i ate the chicken - i felt a little naucious but mostly felt severe heartburn . I am at thr toilet every 30hr
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there is stomac h infections which can cause the hyperacidity the oesopageal reflux causes gree n tongue and infections
chicken must have aggravated te condition wit development of other problems
you can take norfloxacin 400 mg bd for 5 days to clear infection
need to add antacids thhree times in liquid forms
consult te gastroenterologist who can treat you after finding te cause of infections by doing ultrsound and treat accordingly
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor